Midwest Diva (blu_birdie) wrote in vaginapagina,
Midwest Diva
blu_birdie
vaginapagina

Cipro and Tendons

So yesterday I got hit pretty hard with a kidney infection. All of a sudden around 5pm I had to pee and the feeling never went away. I was sobbing from the pain by 8am so I caved in and went to the part of the ER reserved for people with mild problems. The doctor was an ass. He smacked me in the back to check my kidneys with no warning which caused me to burst into tears (and he didn't apologize, just acted upset because I was interrupting his speech). He tried to tell me I had no blood in my urine (when I clearly did, he eventually looked back over the test results and admitted his mistake) and tried to prescribe me Codeine which I'm horribly allergic to (and got upset when I told him my allergies, AGAIN). I ended up going home with Cipro and that bladder/kidney numbing stuff that turns your pee a fun neon orange.

I took my first dose at 1pm and tried to nap. I woke up with an ache behind my right ankle. Apparently ruptured tendons are a nifty side effect of Cipro. My entire right leg is pretty stiff and achy. I finished a dose of steroids for some asthma related problems last week, which, from what I read ups your risk. So I'm wondering at what point do I become concerned? What signs should I look for? I could have slept weird, too. I just want to treat things as soon as I can, I've had to deal with too much lately.

Also, shot in the dark, but has anyone with gastroparesis found a way to lessen the burping up medicine taste? The Cipro went down okay but for the longest time I was burping up my lunch and the most awful medicine taste. It doesn't help that I'm extra nauseous from the infection. :T

Sorry this isn't strictly vag related.

Thanks everyone!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments